# SDR AALA202506303455

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,550 hours, 39,575 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY HINGE ARM 6 ELEVATOR ON RH HORIZONTAL STABILIZER. MAINTENANCE REPLACE HINGE ARM ENDFITTING 6 ON RH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
